# SDR PNSA030602

- Difficulty date: June 22, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N8212H
- Make and model: Piper PA-32-301
- Aircraft serial: 328006046
- Aircraft time: 13,615 hours
- Engine: Lyc IO540*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE SMELLED A BURNING ODOR AND SLIGHT SMOKE IN COCKPIT WITH CABIN HEAT TURNED ON. OPENED COCKPIT VENTS AND SMOKE WENT AWAY, RETURNED TO CDB AIRPORT WHERE MAINTENANCE FOUND HYDRAULIC LINE FOR BRAKE RES. LEAKING  ONTO HEAT DUCT, REPLACED LINE AND GROUND RUNUP NORMAL.
